# SDR KC8AN71CK

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 17,606 hours, 9,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 23115013
- Condition: Cracked
- Location: Cabin Door
- Part time: 17,606 hours, 9,981 cycles
- Component: Cabin Door, Lear
- Component part number: 2311275573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE AIRCRAFT INSPECTION TWO CRACKS WHERE FOUND IN THE LOWER CABIN DOOR AFT FRAME.  ONE CRACK LOCATED IN THE BOTTOM OUTBOARD DOOR CABLE PULLEY BRACKET SCREW HOLE, THE OTHER WAS LOCATED AROUND THE BOTTOM AFT DOOR PIN HOLE.  CRACKS WHERE REPAIRED IN ACCORDANCE LEARJET INC FAA FORM 8110-3 AND LEARJET DRAWING R3552100005.
